IJPAM: Volume 1, No. 3 (2002)

REDUCIBLE PROJECTIVE CURVES:
POSTULATION AND HYPERPLANE SECTION

E. Ballico$^1$, F. Orecchia$^2$
$^1$Dipartamento di Matematica
Universitá degli Studi di Trento
38050 Povo (Trento) - via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it
$^2$Diparimento di Matematica Pura e Applicata
via Cinzia -- Complesso Universitario di Monte S. Angelo
80126 Napoli, ITALY
e-mail: orecchia@unina.it
url: https://cds.univa.it/orecchia


Abstract.Here we study the postulation of sufficiently general reducible connected nodal curves $T \subset {\bf {P}}^n$, $n \ge 3$, such that every irreducible component of $T$ is a line. We will also consider the postulation of the general hyperplane section of $T$ and study reducible connected curves $Y$ which are union of a rational normal curve of ${\bf {P}}^n$ and $\mbox{deg}(Y) -n$ lines.

Received: February 24, 2002

AMS Subject Classification: 14H50, 14N05

Key Words and Phrases: projective curve, reducible curve, line, rational normal curve, postulation, hyperplane section, Hilbert scheme

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 3